Effects of acute dual bronchodilator treatment (tiotropium + olodaterol) on cardiopulmonary interactions in hyperinflated patients with COPD

D. Berton (Porto Alegre, Brazil), R. Marques (Porto Alegre, Brazil), B. Palmer (Kingston, Canada), K. Webb (Kingston, Canada), D. O’Donnell (Kingston, Canada), J. Neder (Kingston, Canada)

Source: International Congress 2018 – Advances in exercise physiopathology
Session: Advances in exercise physiopathology
Session type: Oral Presentation
Number: 5340
Disease area: Airway diseases

Congress or journal article abstractWebcastSlide presentation

Rating: 0
You must login to grade this presentation.

Share or cite this content

Citations should be made in the following way:
D. Berton (Porto Alegre, Brazil), R. Marques (Porto Alegre, Brazil), B. Palmer (Kingston, Canada), K. Webb (Kingston, Canada), D. O’Donnell (Kingston, Canada), J. Neder (Kingston, Canada). Effects of acute dual bronchodilator treatment (tiotropium + olodaterol) on cardiopulmonary interactions in hyperinflated patients with COPD. 5340

You must login to share this Presentation/Article on Twitter, Facebook, LinkedIn or by email.

Member's Comments

No comment yet.
You must Login to comment this presentation.


Related content which might interest you: